Maxicold - combined medication used in infectious and inflammatory diseases, which are accompanied by high fever and pains in muscles and joints.
Action Maxicold due to its constituent active ingredients:
- Phenylephrine, exerting vasoconstrictor action helps to alleviate nasal breathing, cleansing of the nasal passages and paranasal sinuses;
- Paracetamol has an antipyretic and analgesic effect, reducing the effects of fever, headache and muscle pain, and alleviating pain in the throat;
- Ascorbic acid increases the body's resistance to infection and activates redox processes and carbohydrate metabolism.
In the opinion of Maxicold in recommended doses is effective with prolonged use of 3 to 5 days.
Maxicold produced as a pale yellow crystalline powder for oral solution. One package contains 5 g:
- 750 mg of acetaminophen;
- 60 mg ascorbic acid;
- 10 mg phenylephrine hydrochloride.
Excipients - Sodium saccharin, flavor, colloidal silicon dioxide, citric acid, quinoline yellow dye, sodium citrate, potato starch, lactose.
Maxicold according to the instructions indicated for use in infectious and inflammatory diseases, which are accompanied by:
- High temperature;
- Sore throat and sinuses;
- Pain in joints and muscles;
- Nasal congestion.
According to the instructions Maxicold contraindicated to apply at:
- Severe disorders of the liver and kidneys;
- Heart disease, especially in patients with severe aortic stenosis;
- Angle-closure glaucoma;
- Acute myocardial infarction;
- Prostatic hyperplasia;
- Hypersensitivity to the Maxicold.
It is also contraindicated with concurrent use Maxicold:
- Tricyclic antidepressants;
- Other drugs containing acetaminophen;
- MAO inhibitors, and for two weeks after their withdrawal;
- Means to alleviate symptoms of the flu, colds and nasal congestion.
In children, the drug is allowed to use 12 years, and in old age Maxicold used with caution. Also, caution should be exercised when using the drug at:
- Genetically, the absence of glucose-6-phosphate dehydrogenase;
- Renal or hepatic impairment;
- Pregnancy and lactation;
- Benign hyperbilirubinemia;
- Diabetes and hereditary disorders of glucose absorption.
To avoid liver toxicity, according to the instructions Maxicold should not be taken together with alcohol.
To prepare the solution content of one package Maxicold pour cup of hot water and stir until dissolved.
Adults should not take the drug more frequently than every 4 hours, maximum - 4 bags a day. Babies Maxicold Review effectively take every 6 hours, but not more than 3 bags a day.
To avoid undesirable side effects, which cause the active drug components is not recommended Maxicold longer than 5 days as an anesthetic and for more than 3 days to reduce the body temperature. If during this time symptoms persist, consult a doctor for advice.
Excess length Maxicold reception or the maximum daily dose may cause an overdose, which manifests itself most often as gepatonekroz, anorexia, vomiting, pale skin, nausea, increase in prothrombin time. In case of overdose, even in the absence of the described symptoms should seek medical attention because of the existing risk of liver damage.
Concomitant use Maxicold with some medicines may lead to a change in the therapeutic effect of the drugs and to strengthen that undesirable side effects:
- Antidepressants, antipsychotics and antiparkinsonian agents increase the risk of dry mouth, urinary retention, constipation;
- Contained in the preparation of paracetamol enhances the effects of sedatives, MAO inhibitors, and ethanol;
- Phenytoin, barbiturates, carbamazepine, rifampicin, AZT, and increase the risk of hepatotoxicity;
- Glucocorticoids increase the risk of glaucoma;
- Maxicold reduces the effectiveness of diuretic drugs.
Side effects Maxicold
Review Maxicold well tolerated. Caused by drug side effects due to the action of the active components, and often appear as:
- Allergic reactions such as skin rash, urticaria, angioedema;
- The heartbeat, which usually takes place after the drug;
- A slight increase in blood pressure;
With prolonged use Maxicold at doses that far exceed the recommended increases the risk of liver and kidney.
Maxicold refers to a number of non-prescription drugs to the recommended shelf life of 24 months.